# SDR AALA202411046001

- Difficulty date: November 4, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 37,913 hours, 7,618 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Electrical Box
- Condition: Defective
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ROWS 19-22 DEF SIDE OF CABIN, VIDEO SCREENS FLICKERED ON AND OFF COINCIDING WITH A POSSIBLE ELECTRICAL ODOR. NO SMOKE OR HAZE WAS OBSERVED. MAINTENANCE REPLACED QUAD SEAT ELECTRONIC BOX AT SEAT ROW 21 PER THALES AMM 44-24-32 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
